Show ratings & reviews for

2.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

4 People found this comment helpful

I took doxycycline for about 3 years. At first it worked great and I did not have acne issues for about 2 years. Occasional flair ups would happen but for the most part it was good. I would recommend continuing to wash your face with an anti-acne facewash. The only negative to this medication and any acne medicine is the sensitivity to the sun. I have recently quit taking the drug because of the e...

Most voted negative review

1 People found this comment helpful

i just started taking it, let see how is goes.. As of right now i feel my skin is in heat is it Normal???

Shared reviews and ratings

Keli | 25-34 | Female | On medication for 1 to 6 months | Patient
6/20/2010
Condition: Acne
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I use this medication about twice a year for 2 months at a time. I do excersise a lot so with the constant sweating the bacteria grows again and that's why I get back on it. I use it twice a day. However this past weekend I went to the beach and brought home a really BAD sunburn even with spf 50 applied every 2 hours. That has been the worst of my experience with this medication. :)

Report this postFill 3Created with Sketch.
Iktpq93 | 13-18 | Male | On medication for 1 to 6 months | Patient
3/2/2010
Condition: Acne
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

The meds helped but they caused this unbearable stomache pain in my upper abdomen. so i then stopped taking the meds and i still have the pain two weeks after stopping.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 1 to 6 months | Patient
2/22/2010
Condition: Acne
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I was prescribed Doxycycline (100MG) for about 2-3 months and saw little to no results. My derm. said I need a higher MG dosage so this may work for some, just not me. A lot of people complain of headaches and stomach nausea, but I took my pill right before bed and had no such side effects. Overall, I was not satisfied with this medication.

Report this postFill 3Created with Sketch.
friend | 13-18 | Female | On medication for 1 to 6 months | Patient
6/30/2009
Condition: Acne
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I started taking this medication at the begging of last month in May. It is now June the 30th and my acne is about the same on my face maybe im not using it right but i do take the medication at night only. Maybe i have not been taking it long enough for it to start working. But it has cleared up my body acene that i have had on my chest and back. My face really has pain full pimples that get really big and hurt. Also you really have to watch out for the sun stay out of it as much as you can. Because i got really bad sun burned on my back from the other day i was outside washing my dogs just for a couple of hours.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Male | On medication for 2 to less than 5 years | Patient
11/17/2008
Condition: Acne
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I took doxycycline for about 3 years. At first it worked great and I did not have acne issues for about 2 years. Occasional flair ups would happen but for the most part it was good. I would recommend continuing to wash your face with an anti-acne facewash. The only negative to this medication and any acne medicine is the sensitivity to the sun. I have recently quit taking the drug because of the extreme sensitivity to the sun. Sometimes it became so bad that my skin felt like it was on fire. If you can stay indoors and avoid sun exposure for the most part than I would recommend this drug.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More